MathSciNet Relay Station
MathSciNet bibliographic data
MR1879848 58J10 (35F05 35N15)
Cordaro, Paulo D.; Hounie, Jorge G. Local solvability for a class of differential complexes. Acta Math. 187 (2001), no. 2, 191–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement